# SDR QXEA2012030600218

- Difficulty date: March 2, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 26,535 hours, 27,558 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3995001007
- Part serial: 066A
- Condition: Malfunctioned
- Location: Rudder
- Part time: 138 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL,  F/O STATED THE LT RUDDER WAS STICKING  WHILE ADDING LT RUDDER,  IT BROKE FREE WHILE ON FINAL.  CAPTAIN FELT RUDDER STICKING OR HAD SOME RESISTANCE. NO PROBLEMS ON FINAL OR ON THE RUNWAY.  CHECKED THE RUDDER WHILE ON THE ROLLOUT AND IT WAS FREE MOVING.  UNABLE TO DUPLICATE NOTED DESCREPANCY.  COMPLIED WITH GVI OF RUDDER CONTROL CABLES, NO DEFECTS NOTED.  R & R RFTU IAW AMM TASK 27-22-06-000-801/400-801.  COMPLIED WITH OPS TEST OF RUDDER CONTROL SYS IAW AMM TASK 27-20-00-710-807.  NO DEFECTS. COMPLIED WITH FREEDOM OF MOVEMENT CHECK IAW GPM 9.2.5.  COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED. RETURNED TO SERVICE.
